# SDR SWIA201436935

- Difficulty date: March 21, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 24,239 hours, 14,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580-682.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, RT SEAT TRACK FROM FS 580-682.5 HAD SPOTS OF CORROSION.  C-CHECK, BLENDED CORROSION IAW REO.
